Riemannian manifolds with boundary having mean curvature that is bounded below
Doklady Akademii Nauk, Tome 249 (1979) no. 6, pp. 1289-1291
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_6_a0,
author = {N. G. Ananov},
title = {Riemannian manifolds with boundary having mean curvature that is bounded below},
journal = {Doklady Akademii Nauk},
pages = {1289--1291},
year = {1979},
volume = {249},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_6_a0/}
}
N. G. Ananov. Riemannian manifolds with boundary having mean curvature that is bounded below. Doklady Akademii Nauk, Tome 249 (1979) no. 6, pp. 1289-1291. http://geodesic.mathdoc.fr/item/DAN_1979_249_6_a0/